MathSciNet Relay Station
MathSciNet bibliographic data
MR631435 35J15
Zhikov, V. V.; Sirazhudinov, M. M. $G$-compactness of a class of second-order nondivergence elliptic operators. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 45 (1981), no. 4, 718–733, 927.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement